Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Severe headache near temple, forehead, back of eyes after head bath. Sinus?

sir, i am 29 years old. i am married and i have 5 year old kid. For the past 1 1/2 years i develop severe headache near temple and forehead and back of eyes, whenever i take hair bath. whether it might be sinus . i have consulted an eye specialist, he have prescribed me Sibellium tablets and paracetamol . what can i do now.
Asked On : Thu, 29 Nov 2012
Answers:  1 Views:  108
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response

Thanks for choosing health care magic for posting your query.

I have gone through your question in detail and I can understand what you are going through.

Many people have such a problem of migraine after washing hair. Sibelium is one of the drugs that is used for migraine. But there are better drugs as well like propranolol or divalproex sodium etc.

Hope I am able to answer your concerns.

If you have any further query, I would be glad to help you.

In future if you wish to contact me directly, you can use the below mentioned link:

Wish you good health,

Kind regards

Dr. Srikanth Reddy M.D.
Answered: Fri, 22 Nov 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor